# SDR R61A2025070500297

- Difficulty date: July 10, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 1700062
- Aircraft time: 52,023 hours, 33,558 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Panel
- Part number: 1708667403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVEY CHECK POTABLE WATER SERVICE DOOR FOUND TO HAVE CORROSION IN MULTIPLE AREAS. REPLACED PANEL IAW AMM 50-03-62-040-801=A00 AND AMM 53-03-62-440-801-A00
